# SDR DXTA200400496

- Difficulty date: December 25, 2004
- Submitted: December 27, 2004
- Operation: Air carrier
- Aircraft: N842QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258542
- Aircraft time: 2,959 hours, 2,095 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pitch Control
- Condition: Frozen
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

PITCH TRIM FROZEN IN FLIGHT.  ON CLIMBOUT FROM MINNEAPOLIS 10 DEG CELSIUS  APPROX AUTOPILOT BEGAN 300-500 FT +- PITCH EXCURSIONS.  UPON DESCENT, PITCH TRIM BEGAN WORKING WHEN IOAT ABOVE 0 DEGREE.  ITEM IS UNDER INVESTIGATION.
